It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


ADD / ADHD Board Index
Board Index > ADD / ADHD | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
Pages: 1Showing 1 - 14 of 14 for stimulants and moodiness. (0.004 seconds)


... The other stimulants are not effective as antidepressants except for the relief of not dealing with so much distraction. The stimulants can, in fact, cause more moodiness. ... (13 replies)
... This would be achieved by using EPH and CF. ... (2 replies)
... Depression and moodiness can be caused by stimulants, yes. ... (2 replies)

... To the cautions I must add that anyone with an inborn clotting error must avoid fish oil. My DS w/mild to moderate ADHD is maintained quite adequately on fish oil. Now that he is 16 yo, he uses modest doses of caffeine (as coffee) for boosters (exams) as needed. My DS was not able to tolerate Adderall well, even at low doses (1.25 mg) it flared anxiety. Our Strattera... (15 replies)
... It may or may not. If it does it could take up to 4 weeks. if your child is prone to seizers they she shouldn't be put on it, if not then it's fine. No side effects, very safe, give it a shot. (7 replies)
... My daughter is currently taking 50mgs of Strattera, which does not help with concentration. She is unable to take stimulants because of tics. ... (7 replies)
... hildren who had not received the drugs. Although it appeared that hyperactive kids treated with Ritalin were initially more manageable, the degree of improvement and emotional adjustment was essentially identical at the end of five years to that seen in a group of kids who had received no medication at all. ... (170 replies)
... Jennita is correct, stimulants can be the source of moodiness and depression but more often than not something else is to blame. ... (2 replies)
... adrenaline receptors perhaps shut down and then the person cannot get enough. ... (13 replies)
... Make sure you tell your doctor about your lows and highs. ... (5 replies)
... I thought I would jump in here and start a new thread about ME! ... (4 replies)
... Sorry to tell you this, but yes, stimulants can definitely cause moodiness and irritability. ... (2 replies)
... The abrupt withdrawal of many medications, including stimulants, can cause moodiness and depression. You might want to talk to your prescribing md about weaning yourself from this medication for drug holidays. ... (3 replies)
... Christine, I started strattera about seven weeks ago. I have been titrating up and am now at 85 mg. ... (13 replies)




Pages: 1

All times are GMT -7. The time now is 12:10 PM.





© 2022 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!